lower back headache
Hi, I have pain in lower back of head. I am undergoing treatment for low hemoglobin and low vitamin b12 & D3. I feel dizziness and vertigo most of the time. what could be the reason for this headache. I am having.D3 must and nurokind Gold.
Like the answers? Chat privately with the doctor of your choice
Hi my name is Dr Jagat Shah( M.D Homoeopathy). Low haemoglobin causes lower specific gravity of blood leading to pressure on heart by making it to take more efforts to circulate blood in our body. This and other reasons can cause your symptoms. All of your issues can be easily treated. Please contact Total Health Care for further assistance. Please feel free to call us. Dr Jagat Shah.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.